# SDR SWAA2012051504006

- Difficulty date: May 13, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 2,878 hours, 1,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVER MISSING AT ROW 1.  INSTALLED COVER PER AMM.
